Cookies?
Library Header Image
LSE Research Online LSE Library Services

Syllogistic logic and mathematical proof by Paolo Mancosu and Massimo Mugnai, pp. 240, £60 (hard), ISBN 978-0-19887-692-2, Oxford University Press (2023)

Wrigley, Wesley ORCID: 0000-0002-7301-0547 (2025) Syllogistic logic and mathematical proof by Paolo Mancosu and Massimo Mugnai, pp. 240, £60 (hard), ISBN 978-0-19887-692-2, Oxford University Press (2023). Mathematical Gazette, 109 (574). 185 - 187. ISSN 0025-5572

Full text not available from this repository.

Identification Number: 10.1017/mag.2025.44
Item Type: Article
Additional Information: © 2025 The Authors
Divisions: Philosophy, Logic and Scientific Method
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
B Philosophy. Psychology. Religion > BC Logic
P Language and Literature > PN Literature (General) > PN0080 Criticism
Date Deposited: 01 Apr 2025 08:27
Last Modified: 01 Apr 2025 08:27
URI: http://eprints.lse.ac.uk/id/eprint/127752

Actions (login required)

View Item View Item